English  |  正體中文  |  简体中文  |  Post-Print筆數 : 27 |  Items with full text/Total items : 95906/126496 (76%)
Visitors : 31667633      Online Users : 452
RC Version 6.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    政大機構典藏 > 理學院 > 資訊科學系 > 期刊論文 >  Item 140.119/69389
    Please use this identifier to cite or link to this item: http://nccur.lib.nccu.edu.tw/handle/140.119/69389

    Title: Finding a complete matching with the maximum product on weighted bipartite graphs
    Authors: 陳良弼
    Tseng,Frank S.C.;Yang,Wei-Pang;Chen,Arbee L.P.
    Contributors: 資科系
    Date: 1993-03
    Issue Date: 2014-08-28 10:15:46 (UTC+8)
    Abstract: The traditional bipartite weighted matching problem is to maximize the largest possible sum of weights. In this paper, we define a bipartite matching problem which maximizes the largest possible product of weights and develop an algorithm to solve it. Although this problem corresponds to a non-linear program, we show this problem can be easily solved by modifying the Hungarian method. Finally, we present an application of this problem.
    Relation: Computers & Mathematics with Applications,25(5),65-71
    Data Type: article
    Appears in Collections:[資訊科學系] 期刊論文

    Files in This Item:

    File Description SizeFormat
    65-71.pdf352KbAdobe PDF804View/Open

    All items in 政大典藏 are protected by copyright, with all rights reserved.

    社群 sharing

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback